MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-12-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported unknown side deflation.Device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.Further investigation results: review of dhr for work order 3401145 did not identify any deviations, errors, omissions or non-conformances that may be associated with the reported device event.All tissue expander implants were reviewed as part of the assembly operations and these tasks were performed according to applicable current procedures to ensure that assembly met the required specifications.The dhr assembly report from sap was verified and one device was scrapped during the assembly process (ss) which is not related to the reported event.In addition, dhr for shell runs numbers (b)(4) and (b)(4)did not identify any deviations, errors, omissions or non-conformances during shell fabrication process.All shells were reviewed as part of the shell fabrication operations and these tasks were performed according to applicable current procedures to ensure that fabrication met the required specifications.In addition, the material test records for the insert components were verified per the corresponding procedure, visual and physical inspection were performed, and all components were noted conformant during the testing.Review of work order 3401145 and the event "opening on reinforce to shell bond area" did not identify any ncs or ers associated with this information.Device evaluation: visual analysis of the returned device identified: yellow particles in the surface of the shell and opening.Leak test was performed and found opening on anterior.A microscopic analysis was performed which identify opening sharp in the anterior side.The fill test inspection was performed, the result is no blockage based on the device analysis the final assessment is: a sharp opening on anterior side assessed as to an unidentified (tear) opening further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.

Brand Name
NATRELLE TE SMOOTH 133S-MX-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13529732
Report Number9617229-2021-54897
Device Sequence Number20112464
Product Code LCJ
UDI-Device Identifier10888628044180
UDI-Public10888628044180
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Model Number133S-MX-12-T
Device Catalogue Number133S-MX-12-T
Device Lot Number3401145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown